crta
Hrvatska znanstvena Sekcija img
bibliografija
3 gif
 Naslovna
 O projektu
 FAQ
 Kontakt
4 gif
Pregledavanje radova
Jednostavno pretraživanje
Napredno pretraživanje
Skupni podaci
Upis novih radova
Upute
Ispravci prijavljenih radova
Ostale bibliografije
Slični projekti
 Bibliografske baze podataka

Preslikavanja na modulima nad prstenima, apstraktnim i operatorskim algebrama
(037-0372784-2757)

 
 
 
Verzija za printanje   
 
  Izvorni znanstveni i pregledni radovi u CC časopisima
 

1. Eremita, Daniel; Gogić, Ilja; Ilišević, Dijana.
Generalized Skew Derivations Implemented by Elementary Operators. // Algebras and representation theory. 17 (2014) , 3; 983-996 (članak, znanstveni). URL link to workURL link to work

2. Ilišević, Dijana; Turnšek, Aleksej; Yang, Dilian.
Orthogonally additive mappings on Hilbert modules. // Studia mathematica. 221 (2014) , 3; 209-229 (članak, znanstveni).

3. Ilišević, Dijana; Thome, Nestor.
When is the Hermitian/skew-Hermitian part of a matrix a potent matrix?. // Electronic journal of linear algebra. 24 (2012) ; 95-112 (članak, znanstveni).

4. Fošner, Ajda; Ilišević, Dijana.
Generalized bicircular projections via rank preserving maps on the spaces of symmetric and antisymmetric operators. // Operators and Matrices. 5 (2011) , 2; 239-260 (članak, znanstveni). URL link to work

5. Ilišević, Dijana.
Generalized bicircular projections on JB*-triples. // Linear Algebra and its Applications. 432 (2010) ; 1267-1276 (članak, znanstveni). URL link to work

6. Chmielinski, Jacek; Ilišević, Dijana; Sal Moslehian, Mohammad; Sadeghi, Ghadir.
Perturbation of the Wigner equation in inner product C*-modules. // Journal of Mathematical Physics. 49 (2008) , 3; 33519-1-33519-8 (članak, znanstveni). URL link to work

7. Fošner, Maja; Ilišević, Dijana.
On Jordan triple derivations and related mappings. // Mediterranean Journal of Mathematics. 5 (2008) , 4; 415-427 (članak, znanstveni).

8. Ilišević, Dijana.
Generalized bicircular projections via the operator equation $\alpha X^2AY^2+\beta XAY+A=0$. // Linear Algebra and its Applications. 429 (2008) , 8-9; 2025-2029 (članak, znanstveni). URL link to work

9. Ilišević, Dijana; Turnšek, Aleksej.
Approximately orthogonality preserving mappings on C*-modules. // Journal of Mathematical Analysis and Applications. 341 (2008) , 1; 298-308 (članak, znanstveni). URL link to work

10. Banić, Senka; Ilišević, Dijana; Varošanec, Sanja.
Bessel and Grüss type inequalities in inner product modules. // Proceedings of the Edinburgh Mathematical Society. 50 (2007) , Part 1; 23-36 (članak, znanstveni).

11. Fošner, Maja; Ilišević, Dijana; Li, Chi-Kwong.
G-invariant norms and bicircular projections. // Linear Algebra and its Applications. 420 (2007) ; 596-608 (članak, znanstveni).
Vrh
 
  Znanstveni radovi u drugim časopisima
 

1. Kolarec, Biserka.
A Survey on Extensions of Hilbert C*-modules. // QP-PQ Quantum Probability and White Noise Analysis. XXIX (2013) ; 209-221 (članak, znanstveni).

2. Eremita, Daniel; Ilišević, Dijana.
On (anti-)multiplicative generalized derivations. // Glasnik Matematicki. 47(67) (2012) , 1; 105-118 (članak, znanstveni).

3. Ilišević, Dijana.
A generalization of the original Jordan - von Neumann theorem. // Acta mathematica Hungarica. 132 (2011) , 4; 387-400 (članak, znanstveni).

4. Kolarec, Biserka.
Introducing preorder to Hilbert C*-modules. // International Journal of Mathematical Analysis. 4 (2010) , 28; 1349-1356 (članak, znanstveni).

5. Kolarec, Biserka.
Inequalities for the C*-valued norm on a Hilbert C*-module. // Mathematical inequalities & applications. 12 (2009) , 4; 745-751 (članak, znanstveni).

6. Ilišević, Dijana; Varošanec, Sanja.
On the Cauchy-Schwarz inequality and its reverse in semi-inner product C*-modules. // Banach Journal of Mathematical Analysis. 1 (2007) , 1; 78-84 (članak, znanstveni).

7. Kolarec, Biserka.
Morphisms of extensions of Hilbert C*-modules. // Glasnik matematički. 42(62) (2007) , 2; 401-409 (članak, znanstveni).
Vrh
 
  Kongresno priopćenje (sažeci) u CC časopisu
 

1. Ilišević, Dijana.
On some functional equations related to bicircular projections // Aequationes Mathematicae.
Basel : Birkhauser, 2010. 182-182 (predavanje,sažetak,znanstveni).
Vrh
 
  Kongresno priopćenje (sažeci) u ostalim časopisima
 

1. Ilišević, Dijana.
Quadratic functionals and sesquilinear forms // Annales Academiae Paedagogicae Cracoviensis Studia Mathematica.
Krakow, Poljska, 2007. 148-148 (predavanje,sažetak,znanstveni).
Vrh
 
  Sažeci u zbornicima skupova
 

1. Ilišević, Dijana.
Derivations, automorphisms and elementary operators // Book of abstracts, 5th Croatian Mathematical Congress / Crnković, Dean ; Mikulić Crnković, Vedrana ; Rukavina, Sanja (ur.).
Rijeka : Department of Mathematics, University of Rijeka, 2012. 68-69 (predavanje,domaća recenzija,sažetak,znanstveni).

2. Kolarec, Biserka.
Extensions of product systems // 5-th Croatian Mathematical Congress / Crnković, Dean ; Mikulić Crnković, Vedrana ; Rukavina, Sanja (ur.).
Rijeka : Department of Mathematics, University of Rijeka, 2012. 69-69 (predavanje,sažetak,znanstveni).

3. Ilišević, Dijana.
On bicircular projections // 4th Croatian Mathematical Congress, Abstracts.
Osijek, Hrvatska : Croatian Mathematical Society ; Department of Mathematics, University of Osijek ; Osijek Mathematical Society, 2008. 27-27 (predavanje,međunarodna recenzija,sažetak,znanstveni).

4. Kolarec, Biserka.
Morphisms of extensions of Hilbert C*-modules // 4th Croatian Mathematical Congress, Abstracts.
Osijek, Hrvatska : Croatian Mathematical Society ; Department of Mathematics, University of Osijek ; Osijek Mathematical Society, 2008. 36-36 (predavanje,međunarodna recenzija,sažetak,znanstveni).

5. Kolarec, Biserka.
Inequalities for C*-valued norms on a Hilbert C*-module // Mathematical Inequalities and Applications 2008, Book of Abstracts / Čižmešija, Aleksandra ; Varošanec, Sanja (ur.).
Zagreb : Element, 2008. 90-90 (predavanje,međunarodna recenzija,sažetak,znanstveni).
Vrh
 
upomoc
foot_4